# SDR MALA020482

- Difficulty date: August 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 9,675 hours, 10,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K/2Y/4Y INSPECTION IN CWA, NOTED LT CENTER AISLE SEAT TRACK LBL 18.3 CORROSION OUT OF LIMITS AT APPROXIMATELY STA 300.  MAINTENANCE COMPLETED REPAIR IAW EO NR S53060 FROM STA 297 TO 329.
